# SDR GTIA2014032601237

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 28,512 hours, 13,652 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 12 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED ON ROW 12 ABC.  STOWED MASKS IAW AMM 35-21-43-55-0801-A.   PERFORMED MANUAL MASK RELEASE TEST IAW AMM 35-23-00-710-001-A,  DROP TEST GOOD
